Thanks for writing to the forum!
Well if there were pus cells in routine urine examination, then yes it is surprising that the culture came back negative. I would suggest a second urine examination. Even if there is no frank infection some underlying infection is possible. There is also a chance of some allergy or reaction to some soap, powder, cream, undergarment etc that is causing a burning sensation.
Continue to drink plenty of fluids.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Thanks doctornee medical,
I have decided to go for urine test when i will have burning sensation. Usually i start drinking whenever it starts burning. This time i wont drink till the time i give the urine sample. I hope that way it will show the culprits there :-)
Thanks once again.
I had the same problem and symptoms.I tried every thing,every test and all were negative.I found that i have Diary Allergy,stop eating any of milk products and if it didn't stop you just stop any kind of beans.
I agree that you should get a second opinion. Aside from an infection, it's also possible your urethra and/or bladder could be too small. This isn't an uncommon problem for women. I had outpatient surgery when I was 13 to "stretch" my bladder & urethra because I was constantly urinating but had already been treated for bladder infections, so that wasn't the cause. I know a few women who've had to this procedure done more than once in their life, but it's really not a big deal. Just make sure they sedate you first! I also took Detrol for several years to keep from constantly having to pee. It made a difference, & as I've gotten older (I'm 30 now) I've gotten a lot better. I don't have to take any kinds of medication now, & the only time I have to urinate constantly is after I've had too much coffee!
Some medications can also irritate your bladder. I went to see my urologist once for what I thought was yet *another* bladder infection, & he couldn't find anything wrong. He almost started to suggest having my bladder dialated again, but then he saw on my chart where I had been taking Clartin D & said that was notorious for irritating the bladder. He told me to just stop taking it & my symptoms would go away, & he was right. Unfortunately the only thing that didn't go away was my stuffy nose:(
But before you start thinking about all that kind of stuff I would just have your doctor refer you to a urologist & get a second opinion.